MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722RNAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722RNAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-722RNAS
Medical Device Problem Codes Overheating of Device (1437); Device Difficult to Program or Calibrate (1496); Date/Time-Related Software Problem (2582)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 07/02/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
Information received by medtronic indicated that the insulin pump had keypad anomaly, time clock anomaly, overheating anomaly and the patient had high blood glucose levels.Customer's blood glucose level was 585 mg/dl.Customer treated their high blood glucose level via manual injection.Troubleshooting was performed.Customer advised the buttons were unresponsive, the insulin pump overheated and the time clock advanced.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722RNAS
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key10249420
Report Number2032227-2020-143861
Device Sequence Number18966911
Product Code OYC
UDI-Device Identifier00613994623935
UDI-Public(01)00613994623935
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-722RNAS
Device Catalogue NumberMMT-722RNAS
Device Lot NumberA000142622
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2020
Initial Report FDA Received Date07/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNOMED SETFRN-UNK-RSVR
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient Weight169